MathSciNet Relay Station
MathSciNet bibliographic data
MR2835466 37D45 (37C70 93B52)
Mahmoud, Gamal M.; Ahmed, Mansour E.; Sabor, Nabil On autonomous and nonautonomous modified hyperchaotic complex Lü systems. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 21 (2011), no. 7, 1913–1926.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement